Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Will consuming co-amoxiclav for ottitis cause urinary incontinence ?

my 3 yr old son has urinary incontinence from 3 days ago he is on co amoxiclav for his ottitis I want to know if it is because of drug,
Fri, 23 Dec 2011
Report Abuse
ENT Specialist 's  Response
Hi,

It can be anxiety related because of the otitis media rather than by the drug itself. Do not worry, it will be alright after few days.

Regards
Dr. Naveen Kumar
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Pelvic floor


Will consuming co-amoxiclav for ottitis cause urinary incontinence ?

Hi, It can be anxiety related because of the otitis media rather than by the drug itself. Do not worry, it will be alright after few days. Regards Dr. Naveen Kumar